How should Rabipur shots be taken?
User rating for this question
I have suffered from minor dog bite. I have taken 4 doses of rabipur vaccine and 5th dose is pending on 8th but i am unable to get the same. What will hapen if i fail to get my 5th dose of rabipur Thanks sir, I have taken my dose on following dates, Days 0, 3rd, 10th and then on 24th, so my question is , do i need to do anything for that because i missed the two dated and took the shots on some other day. the actual date should be , 0, 3, 7, 14 and 28. Please advise.
Posted Thu, 27 Feb 2014 in Medicines and Side Effects
Answered by Dr. Vaddadi Suresh 32 minutes later
Brief Answer: nothing will happen. Detailed Answer: Hi, you have completed 0,3,7,14 days doses of RABIPUR. most important If you fail to take the fifth dose, nothing will happen. You can take it whenever is available later. Already you are immune by 4 th dose. 5th one is just a booster. Its just a minor mistake. nothing is going to happen That is just a minor mistake. nothing is going to happen. As far as your immunity is concerned, you are safe. Dont be concerned too much about minor things. ALL THE BEST Hope this helped.
Follow-up: How should Rabipur shots be taken? 10 minutes later
thanks sir. Please advise if i have to go for any test to check that i am safe or not or if i have to take any precautions for that. Or can i get vaccinated if the 5th dose are available after 5-10 days.
Answered by Dr. Vaddadi Suresh 9 minutes later
Brief Answer: BETTER LATE THAN NEVE Detailed Answer: HI, IF THE FIFTH DOSE IS AVAILABLE, TAKE IT ON THE DAY ITSELF- it works. BETTER LATE THAN NEVER please rate me with 5 stars if you are happy with my answers. thank you.
Follow-up: How should Rabipur shots be taken? 2 minutes later
thanks for your advise. i am giving you 5 stars. Thanks.
Answered by Dr. Vaddadi Suresh 7 minutes later
Brief Answer: thank you so much Detailed Answer: thank you so much
Follow-up: How should Rabipur shots be taken? 23 hours later
Hi Sir, Thanks for your advise, but i feel some headaque and low fever, i don't know the reason. is that due to missind date of my shots. Please suggest.
Answered by Dr. Vaddadi Suresh 11 hours later
Brief Answer: you must be having a simple cold Detailed Answer: Absolutely not, A missed dose will not produce complications like that. you must be having a simple cold. TaKe some medication like SINAREST tablets for 2 or 3 days, you will be fine. All the best.
People also viewed
- How many doses of rabipur
- How to give rabipur injection
- Is difficult, burning, or painful urination a side effect of symbicort?
- Is behavior changesmemory problems a side effect of eszopiclone?
- Is swelling of the feet or lower legs a side effect of diethylpropion?
- Why does a person with sleep apnea have low hemoglobin
- How long the effect of rabipur
- Is weakness in the arms, hands, legs, or feet a side effect of twynsta?
- Is difficulty with swallowing a side effect of c1 esterase inhibitor ?
- Youngest person diagnosed prostate cancer
- Yellowish green gunk in eyes
- How should rabipur shots be taken
- White particles at the base of a hair strand
- How many rabipur enjections
- Dark red dots on clitoris